Alert archive / New Mexico / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 29, 2022, 6:59 PM MDT for Chaves County, De Baca County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2022, 6:59 PM MDT (00:59 UTC)
- Expired
- Aug 29, 2022, 8:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Chaves County, NM, De Baca County, NM
The radar
The Cannon AFB radar (KFDX), 74 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5582 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
511
WUUS55 KABQ 300059
SVRABQ
NMC005-011-300200-
/O.NEW.KABQ.SV.W.0113.220830T0059Z-220830T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
659 PM MDT Mon Aug 29 2022
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern De Baca County in east central New Mexico...
Northeastern Chaves County in southeastern New Mexico...
* Until 800 PM MDT.
* At 659 PM MDT, a severe thunderstorm was located 17 miles south of
Fort Sumner, moving southwest at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern De Baca and northeastern Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3433 10423 3424 10402 3395 10415 3407 10447
TIME...MOT...LOC 0059Z 035DEG 13KT 3422 10420
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
403 follow-up statements
501
WWUS55 KABQ 300125
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
725 PM MDT Mon Aug 29 2022
NMC005-011-300200-
/O.CON.KABQ.SV.W.0113.000000T0000Z-220830T0200Z/
De Baca-Chaves-
725 PM MDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN DE BACA AND NORTHEASTERN CHAVES COUNTIES...
At 725 PM MDT, a severe thunderstorm was located 23 miles south of
Fort Sumner, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern De Baca and northeastern Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3427 10428 3416 10408 3395 10415 3407 10447
TIME...MOT...LOC 0125Z 035DEG 13KT 3414 10426
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
40401
WWUS55 KABQ 300143
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
743 PM MDT Mon Aug 29 2022
NMC005-011-300200-
/O.CON.KABQ.SV.W.0113.000000T0000Z-220830T0200Z/
De Baca-Chaves-
743 PM MDT Mon Aug 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTH CENTRAL DE BACA AND NORTHEASTERN CHAVES COUNTIES...
At 743 PM MDT, a severe thunderstorm was located 21 miles east of
Mesa, or 31 miles south of Fort Sumner, moving southwest at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central De Baca and northeastern Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3418 10433 3411 10410 3395 10415 3407 10447
TIME...MOT...LOC 0143Z 028DEG 15KT 3403 10430
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
40788
WWUS55 KABQ 300156
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
756 PM MDT Mon Aug 29 2022
NMC005-011-300205-
/O.EXP.KABQ.SV.W.0113.000000T0000Z-220830T0200Z/
De Baca-Chaves-
756 PM MDT Mon Aug 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DE BACA AND
NORTHEASTERN CHAVES COUNTIES WILL EXPIRE AT 800 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3418 10433 3411 10410 3395 10415 3407 10447
TIME...MOT...LOC 0155Z 035DEG 13KT 3401 10432
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:01 PM MDT, 58 minutes earlier.
Area forecast discussion, Aug 29, 6:01 PM MDT, 58 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 601 PM MDT Mon Aug 29 2022 ...New AVIATION... .SYNOPSIS... Issued at 248 PM MDT Mon Aug 29 2022 Scattered to numerous showers and thunderstorms will continue tonight through Tuesday as a disturbance tracks southward over eastern parts of the forecast area then westward over southern New Mexico. An associated backdoor front will produce a modestly gusty east wind below canyons opening into the central valley tonight through Tuesday night. There will then be decreasing coverage of thunderstorms each day until the end of the week when another moist and gusty backdoor front pushes through the forecast area invigorating thunderstorm activity again. High temperatures will be on the cool side over southern and eastern areas through the week, while readings vary near and above normal mainly over northwest areas. && .SHORT TERM... Tonight through Tuesday night Issued at 248 PM MDT Mon Aug 29 2022 A weak circulation over northern NM can be seen on water vapor imagery, and this feature will continue to drop southward tonight into Tuesday. This feature will be the primary trigger for thunderstorms through the evening with cells still expected to favor the eastern half of the state. High resolution convection-allowing models (CAMs) and short range ensembles indicate convective clusters or perhaps an MCS over east central to southeastern NM late this afternoon into the evening with locally heavy rainfall possible per the higher PWATs (1.0 to 1.3 inch). This will initiate a mesoscale surface high that will then lead to a gusty gap wind that will impact vulnerable central locations such as Santa Fe and eastern Albuquerque. Gusts of 20 to 35 mph will be possible, this evening and into the very early morning hours. After a possible lull in the gusty east canyon winds in the morning Tuesday, a more synoptic and widespread easterly wind component may then redevelop into the late morning and afternoon Tuesday, reproducing gusty winds in centrally prone locations. This easterly wind component will also help usher higher dewpoints back toward the Continental Divide with a possible reintroduction of isolated storms there Tuesday afternoon (the high resolution ARW model is most enthused about this scenario). The easterly wind component could also offer an upslope element to eastern faces of the Continental Divide and the central mountain chain Tuesday. Meanwhile the remnants of the aforementioned circulation will be over southern NM and far west TX. Ample cloud cover near this feature and likely trailing over a large swath of the eastern NM plains may stabilize things and limit convective coverage while also keeping temperatures slightly cooler than average there. POPs will remain high in our southeastern-most zones, but the cloud cover could lend to more of a stratiform mode. 52 && .LONG TERM... Wednesday through Monday Issued at 248 PM MDT Mon Aug 29 2022 As the upper low gradually exits the region toward the southwest on Wednesday, there will be a downtick in convective coverage across eastern and western parts of the forecast area. However, a moist east and southeasterly return flow of low level moisture will persist over southern areas causing scattered to numerous showers and thunderstorms to persist there. Drier air will filter over the state from the northeast Thursday dropping PWATs between 0.5-1.0" resulting in another downtick in storm coverage and rainfall intensity areawide. The center of high pressure at 500 mb will generally steer storms toward the south and west off the high terrain both Wednesday and Thursday, but with the driest air Thursday storms should hug the high terrain pretty well. There will be an uptick in storm coverage Friday as the tail end of an upper level trough clips northeast NM in northwest flow aloft and a moist backdoor front enters the state from the northeast late in the day. The front will push through gaps in the central mountain chain with a moderately gusty east wind below canyons opening into the central valley Friday night and again Saturday night. The front will increase moisture westward to the continental divide with scattered to isolated showers and thunderstorms mainly along and east of there Saturday. There should then be a downtick of convective coverage on Sunday as drier air begins to work its way over the forecast area from the northeast again. Monday there could be another uptick in thunderstorm coverage and rainfall intensity if an upper high can develop over the Great Plains and draw monsoon moisture and embedded disturbances northward over western parts of the forecast area as the operational run of the GFS suggests. However, the operational runs of the Canadian and ECMWF Models aren't really showing this. && .AVIATION... (00Z TAFS) Issued at 545 PM MDT Mon Aug 29 2022 Scattered to numerous showers and thunderstorms are expected along and east of the central mountain chain tonight as a low pressure system moves southward along the eastern NM border. In the evening, storms will be capable of wet microbursts with erratic wind gusts over 45 kt, especially over east central and southeast areas. A few storms may also produce large hail. Storm coverage should decrease some during the late night hours. On Tuesday the upper low will track westward over the southern NM border shifting the focus scattered to numerous showers and thunderstorms mainly along and south of Highway 60, with scattered to isolated activity over central, north central, and northwest areas. There will also be a gusty east wind below canyons opening into the central valley and upper Tularosa Valley tonight and again Tuesday night. && .FIRE WEATHER... Issued at 248 PM MDT Mon Aug 29 2022 While drier conditions were observed this past weekend, the monsoon is not quite done yet. This afternoon and into this evening will likely host the most widespread rain and thunderstorm activity with some lingering widespread coverage in the east central plains Tuesday. Otherwise a more typical late August and early September regime with isolated to scattered storm coverage is expected. Expect beneficial soaking rainfall directly underneath storms, but many surrounding locales will tend to remain dry. Thunderstorm outflows will create short-lived gusty conditions with longer duration gusty periods expected late today through Tuesday in central areas that are vulnerable to gap/canyon winds (Taos, Santa Fe, eastern Albuquerque, Abo and Carrizozo). Good to excellent humidity recovery is expected each night in most areas, even those locations that don't receive wetting rainfall. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 91 62 92 63 / 0 0 10 0 Dulce........................... 86 51 86 51 / 10 0 20 10 Cuba............................ 84 55 84 55 / 20 10 20 20 Gallup.......................... 87 56 87 56 / 0 0 10 0 El Morro........................ 82 52 79 51 / 10 0 10 10 Grants.......................... 86 52 83 52 / 10 0 20 10 Quemado......................... 83 53 81 52 / 10 10 20 10 Magdalena....................... 83 58 79 57 / 0 10 40 20 Datil........................... 81 53 77 52 / 10 10 30 20 Reserve......................... 87 56 86 55 / 10 10 40 20 Glenwood........................ 90 62 87 60 / 10 10 40 20 Chama........................... 79 49 79 49 / 10 10 20 20 Los Alamos...................... 82 58 79 57 / 20 10 30 10 Pecos........................... 82 55 78 53 / 40 20 40 20 Cerro/Questa.................... 79 46 79 46 / 40 10 20 10 Red River....................... 72 41 73 43 / 40 10 20 10 Angel Fire...................... 74 38 75 40 / 40 20 30 20 Taos............................ 82 51 82 50 / 30 10 20 10 Mora............................ 79 51 74 50 / 40 20 40 20 Espanola........................ 87 57 88 57 / 20 10 20 10 Santa Fe........................ 82 57 81 56 / 40 10 30 20 Santa Fe Airport................ 86 56 84 56 / 20 10 30 10 Albuquerque Foothills........... 88 64 85 63 / 10 10 30 10 Albuquerque Heights............. 91 65 87 64 / 10 10 30 10 Albuquerque Valley.............. 92 60 89 59 / 10 10 30 10 Albuquerque West Mesa........... 91 64 87 63 / 0 10 20 10 Belen........................... 93 63 89 62 / 0 10 30 10 Bernalillo...................... 92 61 90 61 / 10 10 30 10 Bosque Farms.................... 92 59 89 59 / 0 10 30 10 Corrales........................ 92 63 90 62 / 10 10 30 10 Los Lunas....................... 92 60 89 60 / 0 10 30 10 Placitas........................ 88 61 86 60 / 10 10 30 10 Rio Rancho...................... 91 63 88 62 / 10 10 20 10 Socorro......................... 92 64 88 63 / 0 10 40 20 Sandia Park/Cedar Crest......... 82 57 79 56 / 10 10 30 10 Tijeras......................... 85 59 83 58 / 10 10 30 10 Edgewood........................ 84 55 79 55 / 20 20 30 20 Moriarty/Estancia............... 86 52 81 53 / 10 20 30 20 Clines Corners.................. 82 55 76 54 / 20 20 30 20 Mountainair..................... 84 56 79 55 / 10 10 40 20 Gran Quivira.................... 85 57 79 56 / 10 20 40 20 Carrizozo....................... 88 60 82 61 / 20 30 50 30 Ruidoso......................... 80 48 71 50 / 40 40 70 40 Capulin......................... 81 53 78 54 / 30 20 20 10 Raton........................... 85 52 82 53 / 30 20 20 10 Springer........................ 84 53 83 53 / 30 20 30 20 Las Vegas....................... 82 54 77 53 / 40 30 40 20 Clayton......................... 89 60 84 60 / 20 30 20 10 Roy............................. 85 57 81 57 / 40 30 30 20 Conchas......................... 89 62 86 62 / 50 40 40 20 Santa Rosa...................... 90 59 83 59 / 40 40 40 20 Tucumcari....................... 93 63 87 64 / 70 50 30 20 Clovis.......................... 88 63 81 62 / 60 70 60 30 Portales........................ 90 63 82 63 / 60 70 60 30 Fort Sumner..................... 93 64 83 63 / 40 70 50 30 Roswell......................... 95 67 83 66 / 40 60 70 50 Picacho......................... 88 61 77 61 / 50 50 70 50 Elk............................. 83 58 73 58 / 50 50 80 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ226-238>240. && SHORT TERM...52 LONG TERM....44 AVIATION...44
In the hours before
Special weather statement, Aug 29, 2:07 PM MDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
207 PM MDT Mon Aug 29 2022
NMZ223-292030-
Central Highlands-
207 PM MDT Mon Aug 29 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
TORRANCE COUNTY THROUGH 230 PM MDT...
At 206 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Encino, or 23 miles northwest of Vaughn, moving
south at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Encino.
This includes the following highways...
Highway 285 between Mile Markers 223 and 238.
Highway 60 between Mile Markers 240 and 256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3462 10574 3466 10573 3468 10570 3471 10570
3472 10569 3474 10570 3486 10565 3485 10543
3459 10541
TIME...MOT...LOC 2006Z 006DEG 10KT 3479 10556
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40Special weather statement, Aug 29, 2:39 PM MDT, 4 hours 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
239 PM MDT Mon Aug 29 2022
NMZ223-292115-
Central Highlands-
239 PM MDT Mon Aug 29 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
TORRANCE COUNTY THROUGH 315 PM MDT...
At 238 PM MDT, Doppler radar was tracking a strong thunderstorm near
Encino, or 17 miles west of Vaughn, moving south at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Encino and Duran.
This includes the following highways...
Highway 285 between Mile Markers 223 and 227.
Highway 60 between Mile Markers 244 and 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3472 10561 3472 10539 3442 10533 3443 10568
TIME...MOT...LOC 2038Z 002DEG 22KT 3466 10551
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40Special weather statement, Aug 29, 4:02 PM MDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
402 PM MDT Mon Aug 29 2022
NMZ223-233-239-292230-
Eastern Lincoln County-Central Highlands-Guadalupe County-
402 PM MDT Mon Aug 29 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LINCOLN, SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES
THROUGH 430 PM MDT...
At 402 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Corona, moving south at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Lincoln, southwestern Guadalupe and southeastern Torrance Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3417 10549 3418 10547 3419 10546 3422 10546
3423 10548 3424 10547 3427 10546 3429 10547
3439 10546 3442 10525 3414 10513 3409 10550
TIME...MOT...LOC 2202Z 352DEG 18KT 3433 10535
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
40Special weather statement, Aug 29, 5:59 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
559 PM MDT Mon Aug 29 2022
NMZ237-300030-
De Baca County-
559 PM MDT Mon Aug 29 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN DE BACA
COUNTY THROUGH 630 PM MDT...
At 559 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Yeso, or 22 miles southwest of Fort Sumner, moving
southwest at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern De
Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3443 10463 3435 10444 3411 10452 3423 10481
TIME...MOT...LOC 2359Z 026DEG 9KT 3433 10458
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
40Special weather statement, Aug 29, 6:42 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
642 PM MDT Mon Aug 29 2022
NMZ236-237-300115-
Roosevelt County-De Baca County-
642 PM MDT Mon Aug 29 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL
ROOSEVELT AND SOUTHEASTERN DE BACA COUNTIES THROUGH 715 PM MDT...
At 641 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Taiban, or 18 miles southeast of Fort Sumner, moving
west at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central
Roosevelt and southeastern De Baca Counties.
This includes Highway 60 near Mile Marker 332.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3436 10388 3418 10392 3416 10424 3444 10417
TIME...MOT...LOC 0041Z 098DEG 9KT 3429 10400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 60 min |
| Aug 29, 6:42 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Aug 29, 7:14 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 2 hr |
| Aug 29, 8:00 PM MDT | Special Weather Statement | ABQ | 45 min | |
| Aug 29, 8:01 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Aug 29, 8:27 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Roosevelt | 4 hr |
| Aug 29, 8:42 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 4 hr |
| Aug 29, 8:59 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Aug 29, 9:32 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| Aug 30, 12:10 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| Aug 30, 1:27 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe | 56 min |
| Aug 30, 2:23 PM MDT | Flash Flood Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 97 min |
| Aug 30, 2:31 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 119 min |
| Aug 30, 2:58 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 3 hr |
| Aug 30, 3:15 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Aug 30, 4:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 18 min |
| Aug 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.